# SDR R61A201608250508

- Difficulty date: August 25, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 24,220 hours, 19,013 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Defective
- Location: L2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THAT THE L2 DOOR LOCK VISUAL INDICATOR WAS NOT SHOWING GREEN.  MAINTENANCE PLACED ON MEL AND ACFT IS GOOD FOR SERVICE.  MAINTENANCE REMOVED AND REPLACED VISUAL INDICATOR PER EMB AMM AND OPS CHECKED GOOD.
